Functional limit theorems for Toeplitz quadratic functionals of continuous time Gaussian stationary processes
Ginovyan, Mamikon S.
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)Shuyang Bai, Mamikon S Ginovyan, Murad S Taqqu. 2015. "Functional limit theorems for Toeplitz quadratic functionals of continuous time Gaussian stationary processes." STATISTICS & PROBABILITY LETTERS, Volume 104, pp. 58 - 67 (10). https://doi.org/10.1016/j.spl.2015.04.030
The paper establishes weak convergence in C [ 0 , 1 ] of normalized stochastic processes, generated by Toeplitz type quadratic functionals of a continuous time Gaussian stationary process, exhibiting long-range dependence. Both central and non-central functional limit theorems are obtained.